Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces
N. I. Mahmudov
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We discuss the approximate controllability of semilinear fractional Sobolev-type differential system under the assumption that the corresponding linear system is approximately controllable. Using Schauder fixed point theorem, fractional calculus and methods of controllability theory, a new set of sufficient conditions for approximate controllability of fractional Sobolev-type differential equations, are formulated and proved. We show that our result has no analogue for the concept of complete controllability. The results of the paper are generalization and continuation of the recent results on this issue.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/502839.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/502839.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:502839
DOI: 10.1155/2013/502839
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().